# SDR 03318677

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO PWM ON FLIGHT 7628 CREW RECEIVED A FLAP FAIL MESSAGE.  CREW CANCELLED LANDING CLEARANCE AND PERFORMED PROCEDURES TO VERIFY THAT FLAPS HAD FAILED AT ZERO DEGREES.  FLIGHT DIVERTED TO MHT AND LANDED UNEVENTFULLY.  A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM WAS PERFORMED AND NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
